Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 124, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 25, 2011, 5:11 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 5:11 PM CDT (22:11 UTC)
- Expired
- Apr 25, 2011, 6:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 38 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:15 PM CDT | HAIL 1 | Altus, OK | MULTIPLE REPORTS OF NICKLE TO QUARTER SIZED HAIL IN THE ALTUS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -394 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090 WUUS54 KOUN 252211 SVROUN OKC065-075-141-252300- /O.NEW.KOUN.SV.W.0124.110425T2211Z-110425T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 511 PM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL JACKSON COUNTY IN SOUTHWEST OKLAHOMA... SOUTHERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA... NORTHWESTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA... * UNTIL 600 PM CDT * AT 511 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES WEST OF ALTUS...MOVING EAST AT 40 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... * LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS... FRIENDSHIP...HEADRICK...HUMPHREYS...MANITOU...SNYDER AND TIPTON. LAT...LON 3472 9949 3467 9885 3436 9893 3460 9953 TIME...MOT...LOC 2211Z 280DEG 33KT 3462 9939 $$ MAXWELL
4 follow-up statements
441 WWUS54 KOUN 252228 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 528 PM CDT MON APR 25 2011 OKC065-075-141-252300- /O.CON.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/ JACKSON OK-KIOWA OK-TILLMAN OK- 528 PM CDT MON APR 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHWESTERN TILLMAN...SOUTHERN KIOWA AND EASTERN JACKSON COUNTIES... AT 528 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 4 MILES NORTH OF HUMPHREYS...MOVING EAST AT 40 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF PING PONG BALLS... * LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE... FRIENDSHIP...HEADRICK...HUMPHREYS...MANITOU...SNYDER AND TIPTON. LAT...LON 3439 9892 3457 9935 3471 9931 3467 9885 TIME...MOT...LOC 2228Z 281DEG 33KT 3460 9919 $$ MAXWELL
784 WWUS54 KOUN 252236 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 536 PM CDT MON APR 25 2011 OKC065-075-141-252300- /O.CON.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/ JACKSON OK-KIOWA OK-TILLMAN OK- 536 PM CDT MON APR 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHWESTERN TILLMAN...SOUTHERN KIOWA AND EASTERN JACKSON COUNTIES... AT 536 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 3 MILES SOUTH OF HEADRICK...MOVING EAST AT 40 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF PING PONG BALLS... * LOCATIONS IN THE WARNING INCLUDE HEADRICK...MANITOU AND SNYDER. LAT...LON 3456 9923 3470 9920 3467 9885 3439 9892 TIME...MOT...LOC 2236Z 280DEG 37KT 3458 9909 $$ MAXWELL
661
WWUS54 KOUN 252246
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT MON APR 25 2011
OKC065-252256-
/O.CAN.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/
JACKSON OK-
546 PM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
EASTERN JACKSON COUNTY...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
LAT...LON 3458 9912 3459 9908 3464 9909 3467 9908
3469 9904 3467 9885 3439 9892 3455 9913
TIME...MOT...LOC 2246Z 279DEG 37KT 3456 9897
$$
OKC075-141-252300-
/O.CON.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/
KIOWA OK-TILLMAN OK-
546 PM CDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN TILLMAN AND SOUTHERN KIOWA COUNTIES...
AT 546 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES NORTHWEST OF MANITOU...MOVING EAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
* LOCATIONS IN THE WARNING INCLUDE MANITOU AND SNYDER.
LAT...LON 3458 9912 3459 9908 3464 9909 3467 9908
3469 9904 3467 9885 3439 9892 3455 9913
TIME...MOT...LOC 2246Z 279DEG 37KT 3456 9897
$$
MAXWELL189
WWUS54 KOUN 252253
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
553 PM CDT MON APR 25 2011
OKC075-141-252303-
/O.EXP.KOUN.SV.W.0124.000000T0000Z-110425T2300Z/
KIOWA OK-TILLMAN OK-
553 PM CDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TILLMAN AND SOUTHERN
KIOWA COUNTIES WILL EXPIRE AT 600 PM CDT...
THE STORM HAS WEAKENED... BUT SMALL HAIL AND GUSTY WINDS MAY STILL
OCCUR.
LAT...LON 3458 9912 3459 9908 3464 9909 3467 9908
3469 9904 3467 9885 3439 9892 3455 9913
TIME...MOT...LOC 2253Z 277DEG 35KT 3456 9889
$$
MAXWELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:42 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Apr 25, 1:42 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 142 PM CDT MON APR 25 2011 .DISCUSSION... ACTIVE WEATHER WILL CONTINUE FOR ANOTHER COUPLE OF DAYS BEFORE SETTLING DOWN. FOCUSED PRIMARILY ON THE NEXT COUPLE OF DAYS DUE TO TIME CONSTRAINTS FROM THE ONGOING CONVECTION. UPPER TROUGH WILL CONTINUE TO THIS AFTERNOON AND THIS EVENING. THIS SYSTEM WILL CONTINUE TO PROVIDE LIFT TO THE REGION CAUSING SHOWERS AND THUNDERSTORMS. A FRONTAL BOUNDARY IN SE PORTIONS OF THE FA WILL ALSO REMAIN A FOCUS FOR STORM DEVELOPMENT. STRONG SHEAR AND INSTABILITY WILL MAINTAIN THE SEVERE POTENTIAL IN PARTS OF THE FA INTO THIS EVENING. SHOWER AND THUNDERSTORM COVERAGE WILL DECREASE AND/OR END FOR A TIME TONIGHT INTO TUESDAY MORNING AS THE UPPER WAVE EXITS THE REGION AND BEFORE THE NEXT ONE APPROACHES THE AREA. ANOTHER STORM SYSTEM WILL AFFECT THE FA TUESDAY INTO WEDNESDAY LIKELY CAUSING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO PARTS OF THE FA. THIS ROUND IS EXPECTED TO BEGIN TUES AFTERNOON AND CONTINUE THROUGH WEDNESDAY WITH THE MOST WIDESPREAD ACTIVITY EXPECTED TUESDAY NIGHT. SOME STRONG TO SEVERE STORMS CAN NOT BE RULED OUT FOR TUESDAY/TUES NIGHT. AFTER THE STORM SYSTEM EXITS THE REGION WEDNESDAY... DRY CONDITIONS ARE EXPECTED FOR AT LEAST THE REST OF THE WORK WEEK. BREEZY SOUTHERLY WINDS ARE EXPECTED TO DEVELOP FRIDAY. A STORM SYSTEM WILL THEN MOVE ACROSS THE PLAINS THIS WEEKEND DRAGGING A COLD FRONT THROUGH THE AREA. THERE IS AN OUTSIDE CHANCE THAT EASTERN PORTIONS OF THE FA MAY GET SOME RAIN BUT MOST OF THE PRECIP WITH THIS SYSTEM IS EXPECTED TO REMAIN EAST OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 48 74 50 68 / 20 20 50 20 HOBART OK 45 73 45 71 / 10 20 30 10 WICHITA FALLS TX 50 80 49 75 / 10 10 20 10 GAGE OK 38 69 45 68 / 10 30 50 10 PONCA CITY OK 40 67 45 64 / 20 20 80 40 DURANT OK 59 79 56 73 / 40 20 40 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 30/25
Hazardous weather outlook, Apr 25, 4:58 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
458 PM CDT MON APR 25 2011
OKZ004>048-050>052-TXZ083>090-261100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
458 PM CDT MON APR 25 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED IN PORTIONS OF WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS INTO THIS EVENING.
DISCUSSION...
A VIGOROUS UPPER LEVEL JET AND TROUGH WILL EJECT FROM THE SOUTHERN
ROCKIES OUT INTO THE SOUTHERN PLAINS THIS EVENING. THESE FEATURES
WILL PROVIDE SUFFICIENT LIFT TO GENERATE THUNDERSTORMS...AND STRONG
WIND SHEAR THAT WILL YIELD A FEW SEVERE STORMS.
COLD AIR ALOFT ASSOCIATED WITH THE UPPER LEVEL TROUGH WILL RESULT IN
STEEP MID LEVEL LAPSE RATES...A FAVORABLE THERMODYNAMIC ENVIRONMENT
FOR THE PRODUCTION OF LARGE HAIL. ISOLATED THUNDERSTORMS CAPABLE OF
PRODUCING HAIL TO THE SIZE OF GOLFBALLS OR LARGER ARE EXPECTED
THROUGH AT LEAST EARLY EVENING IN PORTIONS OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. STORM INTENSITY IS EXPECTED TO DECREASE AFTER
SUNSET WITH THE LOSS OF SOLAR HEATING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
DRY AND BREEZY CONDITIONS WILL ELEVATE THE WILDFIRE POTENTIAL FOR A
FEW HOURS THIS AFTERNOON AND EVENING IN PORTIONS OF WESTERN NORTH
TEXAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL EJECT FROM THE ROCKIES
ON TUESDAY EVENING. ALTHOUGH THE RICH FEED OF GULF MOISTURE WILL BE
LOCATED SOUTH AND EAST OF THE NORMAN FORECAST AREA...A FEW SEVERE
STORMS WILL BE POSSIBLE...AS THE DISTURBANCE WILL GENERATE VERY
STRONG LIFT. ONE CLUSTER OF STRONG STORMS WILL ARRIVE INTO NORTHWEST
OKLAHOMA LATE IN THE DAY...AND MAY EVENTUALLY REACH OTHER PARTS OF
OKLAHOMA AND NORTH TEXAS. MEANWHILE...ANOTHER CLUSTER OF STORMS WILL
LIKELY AFFECT SOUTHEAST OKLAHOMA...AS SURFACE LOW PRESSURE PASSES
NEARBY.
THE CHANCE OF THUNDERSTORMS WILL END EARLY WEDNESDAY...AND DRY
WEATHER IS THEN EXPECTED THROUGH AT LEAST FRIDAY. THERE IS A CHANCE
THAT ANOTHER STORM SYSTEM WILL APPROACH NEXT WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.In the hours before
Special weather statement, Apr 25, 3:49 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 349 PM CDT MON APR 25 2011 OKZ033-034-252115- GREER OK-HARMON OK- 349 PM CDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES. AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF VINSON...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. LAT...LON 3494 9948 3473 9952 3480 9992 3498 9988 30
Special weather statement, Apr 25, 4:12 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
412 PM CDT MON APR 25 2011
OKZ033-034-252130-
GREER OK-HARMON OK-
412 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.
AT 412 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTHWEST OF MANGUM TO 6 MILES WEST OF HOLLIS...MOVING EAST AT
35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
LAT...LON 3496 9959 3483 9927 3481 9937 3481 9939
3480 9940 3474 9962 3461 9979 3465 10000
3485 10000
30Special weather statement, Apr 25, 4:13 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 413 PM CDT MON APR 25 2011 OKZ021-252145- BECKHAM OK- 413 PM CDT MON APR 25 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY. AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SAYRE...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. LAT...LON 3544 9945 3522 9944 3520 9979 3540 9978 30
Local storm report, Apr 25, 4:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL BLAIR 34.78N 99.33W
04/25/2011 E1.75 INCH JACKSON OK EMERGENCY MNGR
EMERGENCY MANAGER REPORTS GOLF BALL SIZED HAIL IN BLAIR.
&&
MALocal storm report, Apr 25, 4:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL MARTHA 34.73N 99.39W
04/25/2011 E1.75 INCH JACKSON OK PUBLIC
PUBLIC REPORTS GOLFBALL SIZED HAIL IN THE MARTHA AREA.
&&
MASpecial weather statement, Apr 25, 4:57 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT MON APR 25 2011
OKZ036-252215-
JACKSON OK-
457 PM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR JACKSON COUNTY.
AT 456 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DUKE...MOVING
EAST AT 35 MPH. A SEVERE STORM WAS LOCATED IN FAR NORTHEAST JACKSON
COUNTY.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3472 9961 3473 9943 3472 9925 3452 9935
3463 9966 3465 9966
MAXWELLThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:31 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 13 hr |
| Apr 24, 7:33 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Apr 24, 7:44 PM CDT | Special Weather Statement | OUN | Bryan | 16 min |
| Apr 24, 7:54 PM CDT | Special Weather Statement | OUN | Cleveland | 21 min |
| Apr 24, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 58 min |
| Apr 24, 8:13 PM CDT | Special Weather Statement | OUN | Lincoln | 17 min |
| Apr 24, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 56 min |
| Apr 24, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 54 min |
| Apr 24, 10:11 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 49 min |
| Apr 25, 2:48 AM CDT | Special Weather Statement | OUN | Love | 12 min |
| Apr 25, 2:52 AM CDT | Dense Fog Advisory | OUN | Blaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 17 more | 7 hr |
| Apr 25, 2:59 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| Apr 25, 3:04 AM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| Apr 25, 3:20 AM CDT | Special Weather Statement | OUN | Noble | 25 min |
| Apr 25, 3:23 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 52 min |
| Apr 25, 3:28 AM CDT | Special Weather Statement | OUN | Noble | 32 min |
| Apr 25, 3:52 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 38 min |
| Apr 25, 4:02 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 28 min |
| Apr 25, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 23 min |
| Apr 25, 4:28 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Noble | 32 min |
| Apr 25, 4:38 AM CDT | Special Weather Statement | OUN | Garfield | 37 min |
| Apr 25, 4:58 AM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| Apr 25, 10:53 AM CDT | Special Weather Statement | OUN | Pontotoc | 22 min |
| Apr 25, 11:08 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 52 min |
| Apr 25, 11:18 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 27 min |
| Apr 25, 11:55 AM CDT | Areal Flood Advisory | OUN | Hughes | 3 hr |
| Apr 25, 12:05 PM CDT | Special Weather Statement | OUN | Hughes | 25 min |
| Apr 25, 1:17 PM CDT | Special Weather Statement | OUN | Love, Pontotoc | 28 min |
| Apr 25, 1:44 PM CDT | Special Weather Statement | OUN | Coal | 16 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | OUN | Coal | 41 min |
| Apr 25, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Love | 39 min |
| Apr 25, 2:07 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 21 min |
| Apr 25, 2:26 PM CDT | Special Weather Statement | OUN | Marshall | 19 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 38 min |
| Apr 25, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 49 min |
| Apr 25, 3:28 PM CDT | Special Weather Statement | OUN | Harmon | 17 min |
| Apr 25, 3:34 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 26 min |
| Apr 25, 3:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Apr 25, 3:49 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Apr 25, 4:12 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 18 min |
| Apr 25, 4:13 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| Apr 25, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 32 min |
| Apr 25, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 31 min |
| Apr 25, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 38 min |
| Apr 25, 4:57 PM CDT | Special Weather Statement | OUN | Jackson | 18 min |
| Apr 25, 5:38 PM CDT | Special Weather Statement | OUN | Beckham | 22 min |
| Apr 25, 5:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 67 min |
| Apr 25, 5:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Apr 25, 6:14 PM CDT | Special Weather Statement | OUN | Washita | 31 min |
| Apr 25, 6:34 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 41 min |
| Apr 25, 6:42 PM CDT | Special Weather Statement | OUN | Grady, Stephens | 33 min |
| Apr 25, 6:45 PM CDT | Special Weather Statement | OUN | Washita | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.